My b/p currently runs 120/73 but my heart rate is around 85. Should I be concerned that my b/p will bottom out on me?
I have been prescribed verapamil for migraines?
Added 16 Dec 2010:
I do not have a typical headache. Started after my menstral cycle when I became faint, light headed, warm and shakey. Have only had one other episode of this which was last month. This episode lasted for a couple of days.
Well you have it for high blood pressure.not for migranes.So your job is to check it & keep it low.Then you need to call your doctor about the migrane thing to see if he's using the drug for both but i don't see that.So i think he thinks the headaches are from the high blood pressure & he's trying to fix that.So no don't worry just talk to your doctor so he can explain it to you better.
There are some blood pressure meds called Beta Blockers
that can prevent migraines, such as Propanalol and Nadolol. I take Nadolol and it helps. If Verapamil is a Beta Blocker, that might be why your Dr. is giving it to you. You should always ask your Dr. what the medication is and why he is prescribing it. If he won't answer your questions, you may need to find another Dr. Hope this helps. Good Luck!
- Verapamil Information for Consumers
- Verapamil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Verapamil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi folks anyone out there use verapamil for migraines? is this maintenance pill? I started it today?
Posted 27 Jul 2010 • 1 answer
Posted 27 May 2011 • 2 answers
Posted 19 Mar 2012 • 1 answer
Posted 7 Mar 2013 • 3 answers
Verapamil - I have been getting auras from migraines nearly everyday..my heart starts to race when i
Posted 8 Mar 2014 • 1 answer